# SDR REXA2016102302103

- Difficulty date: October 23, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 18,389 hours, 18,273 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR SEAT TRACKS AT RBL9 BETWEEN FS 409 - 409+112 HAVE CORROSION.  REMOVED AND REPLACED SEAT TRACK IAW AMM 53-01-11 AND REO 601R-53-00-485.
